# SDR GTIA2023061537259

- Difficulty date: June 13, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 30,733 hours, 13,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MEGAPHONE NOT WORKING -REMOVED AND REPLACED L1 MEGAPHONE IAW SPIRIT DRAWING A320 EMER EQUIPMENT REV. 3 NO FURTHER DEFECTS NOTED AT THIS TIME
